Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 8278161, 7 pages
https://doi.org/10.1155/2017/8278161
Research Article

Dirichlet Forms Constructed from Annihilation Operators on Bernoulli Functionals

School of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Correspondence should be addressed to Caishi Wang; moc.361@unwngnawsc

Received 30 September 2016; Accepted 17 January 2017; Published 8 February 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Caishi Wang and Beiping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Wang, H. Chai, and Y. Lu, “Discrete-time quantum Bernoulli noises,” Journal of Mathematical Physics, vol. 51, no. 5, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. Privault, “Stochastic analysis of Bernoulli processes,” Probability Surveys, vol. 5, pp. 435–483, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. I. Nourdin, G. Peccati, and G. Reinert, “Stein's method and stochastic analysis of Rademacher functionals,” Electronic Journal of Probability, vol. 15, pp. no. 55, 1703–1742, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. C. Wang and J. Chen, “Quantum Markov semigroups constructed from quantum Bernoulli noises,” Journal of Mathematical Physics, vol. 57, no. 2, Article ID 023502, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. M. Chebotarev and F. Fagnola, “Sufficient conditions for conservativity of minimal quantum dynamical semigroups,” Journal of Functional Analysis, vol. 153, no. 2, pp. 382–404, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P.-A. Meyer, Quantum Probability for Probabilists, vol. 1538 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. Parthasarathy, An Introduction to Quantum Stochastic Calculus, Springer Basel, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar
  8. S. Albeverio, “Theory of Dirichlet forms and applications,” in Lectures on Probability Theory and Statistics, P. Bernard, Ed., vol. 1816 of Lecture Notes in Mathematics, pp. 1–106, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Fukushima, Y. Oshima, and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, Walter De Gruyter, Berlin, Germany, 2011.
  10. A. Beurling and J. Deny, “Dirichlet spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 45, no. 2, pp. 208–215, 1959. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Albeverio and R. Hoegh-Krohn, “Dirichlet forms and Markov semigroups on C-algebras,” Communications in Mathematical Physics, vol. 56, no. 2, pp. 173–187, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. Hida, J. Potthoff, and L. Streit, “Dirichlet forms and white noise analysis,” Communications in Mathematical Physics, vol. 116, no. 2, pp. 235–245, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C. Wang and J. Zhang, “Localization of quantum Bernoulli noises,” Journal of Mathematical Physics, vol. 54, no. 10, Article ID 103502, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C. Wang, Y. Lu, and H. Chai, “An alternative approach to Privault's discrete-time chaotic calculus,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 643–654, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Reed and B. Simon, Methods of Modern Mathematical Physics. I: Functional Analysis, Academic Press, San Diego, Calif, USA, 2nd edition, 1980. View at MathSciNet